advertisement
Question
Posted by: Medi | 2010/02/08

Medication

Hi,
I have beenon anti depressants since Oct 2008. First Cilift and then changed in Sept 09 to Cipralex. I want to get off it as I think I am ok now and it badly affects my sex life. I have started to taper off by taking 1 x 10mg (normal dose) for couple of days and then half a dose about one a week. I am now on 5mg everyday. Last week I skipped a couple of days and I thought I was fine. The weekend I was very irritable and aggressive and had the feeling of electric spike in my head. Yesterday I took 10 mg again. I am now confused whether I am doing the right thing.
The other thing is: I went to a new gynae on Friday. He put me on HRT (Angeliq) which I started on Friday night. Can that play any role?
I am 53 years old and had a hystorectomy 16 years ago. Last year my ovaries were also removed.
I would appreciate your thoughts on this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms sound like withdrawal symptoms from the antidepressants. I doubt that they are related to the HRT. Consult your psychiatrist about this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/02/10

Your symptoms sound like withdrawal symptoms from the antidepressants. I doubt that they are related to the HRT. Consult your psychiatrist about this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement